| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient did not charge their ipg per manufacturing guidelines and therefore it became inoperable.In turn, surgical intervention may occur to address this issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.
Event or Problem Description
Additional information received indicated surgical intervention occurred wherein the ipg was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.-.